# SDR QMLA2025100720100

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N693AM
- Make and model: Bell 407
- Aircraft serial: 54625
- Aircraft time: 4,641 hours, 12,841 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 407012101115
- Part serial: 53563
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED TAIL ROTOR BLADE,   REPLACED TR HUB AND BLADE ASSY.
